Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

On UTI medicines, have large bruise on breast, increase in breast size inspite of weight loss. Cause of concern?

I woke up this morning and noticed a very large bruise on my left breast. I can t think of anything that would have caused it. I have been on medication for a UTI but that s the only medical issue I ve had. I have noticed that although I ve been losing weight my breasts have grown. Is this something I should be concerned about? I read about inflammatory breast cancer and it scared me a little bit.
Asked On : Thu, 4 Oct 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor